Boundedness of the l-Index of the Naftalevich–Tsuji Product
Abstract
We investigate conditions for zeros under which the Naftalevich–Tsuji product is a function of a bounded l-index analytic in the unit disk.Downloads
Published
25.02.2004
Issue
Section
Research articles
How to Cite
Trukhan, Yu.S., and M. M. Sheremeta. “Boundedness of the L-Index of the Naftalevich–Tsuji Product”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 2, Feb. 2004, pp. 247-56, https://umj.imath.kiev.ua/index.php/umj/article/view/3748.